# SDR UALA2011041901898

- Difficulty date: April 18, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 38,867 hours, 8,484 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Part number: 313W38233
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE STRUT FAIRING HEAT SHIELD SMASHED ON INBOARD SIDE. THIRD BACK FROM FRONT.  PART NEEDED IS ITEM 265 ON PG 1.  IPC REFERENCE IS 54 54 02 007.  REMOVED 4 EA HEAT SHIELD SEC.  INSTALLED ROBBED PART AND INSTALLED REMOVED HEAT SHIELDS PER MM.
